View Single Post
Old 07-29-2004, 11:44 AM   #3
Kathy Miller Kathy Miller is offline
Inactive
 
Join Date: Jul 2004
Posts: 22
Kathy Miller HB User
Re: Symptoms of ...I don't know what...?

The flushing and numbness and such sound to me like possible niacin flush - many forms of B3 (niacin) will cause a hot flush when you take the supplement. The fact that you said you have B vitamin deficiencies and are taking B vitamins makes me think that may be what is causing that. Did the symptoms start after you started taking the vitamins?

If it is niacin flush, stopping the vitamins for a few days should make the flush go away, and that would tell you. If it is a niacin flush, I'm not sure that the symptoms are related to the increased white cell count, though if you're sensitive to the niacin, then the allergy white cells (eosinophils) would be increased, so that may be a possibility.

Just a few thoughts I had.

Kat